# SDR MK1Y20201202018

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,348 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, STA 1197+66 TO STA 1197+132, STR 2L-STR 2R.  DURING CONVERSION PROCESS, THE GLOBAL COMMUNICATION SUITE (G.C.S) ANTENNA WAS REQUESTED TO BE DEACTIVATED AND REMOVED FROM THE AIRCRAFT PER CUSTOMER REQUEST, PRODUCTION ORDER NR 11.  THE SKIN UNDERNEATH ANTENNA REQUIRES REPAIR DUE TO COAX CABLE PIERCE POINTS.
